# SDR USAA020042

- Difficulty date: January 14, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME WITH IMPROPER PREVIOUS REPAIR, STATION 1116 FRAME FORWARD SIDE AT S10L.  TRIM AND FILLED AREA PER EA 85855.  (M)
